# SDR IPXA2017080220076

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 43,801 hours, 13,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4631
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP. RELAMPED SAME AND CKS PER AMM 33-51-16-96-001.
